# SDR SWIA2020062651174

- Difficulty date: May 12, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK AT ATTACHING ANGLE WHERE THE VERTICAL STAB AND FUSELAGE MEET APPROXIMATELY 67.5 SPAR DATUM AREA. (MARKED, OUT OF SCOPE) (C-CHECK) RO 6/24/2020 REPAIRED CRACK AT ATTACHING ANGLE WHERE THE VERTICAL STAB AND FUSELAGE MEET.  APPROX 67.5 SPAR DATUM AS PER SRM. TASK CARD COMPLIED WITH.
